# SDR AU991086

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Damaged
- Location: Mlg
- Component: 3500A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WHEEL RIM DAMAGED.  RIM HAS WORN AWAY.  AIRCRAFT IS EQUIPPED WITH FLOATS.
